# SDR SPAA9900002

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE EXTERIOR EMERGENCY EXIT LIGHT AFT OF THE RT BODY FAIRING WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED, SUBSEQUENT SYSTEM TEST WAS SATISFACTORY.
